Sfoglia per Autore  WAHLBERG, BENGT PATRIK MARTIN

opzioni
Mostrati risultati da 1 a 11 di 11
Citazione Data di pubblicazione Autori File
Propagation of exponential phase space singularities for Schrödinger equations with quadratic Hamiltonians / Carypis, Evanthia; Wahlberg, Patrik. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - 23:3(2017), pp. 530-571. [10.1007/s00041-016-9478-6] 1-gen-2017 Wahlberg, Patrik + schrodexpsing.pdf1510.00325.pdf
Equality of the homogeneous and the Gabor wave front set / Schulz, René; Wahlberg, Patrik. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 42:5(2017), pp. 703-720. 1-gen-2017 Wahlberg, Patrik + equalitywavefront.pdf1304.7608.pdf
Conormal distributions in the Shubin calculus of pseudodifferential operators / Cappiello, Marco; Schulz, René; Wahlberg, Patrik. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 1089-7658. - 59:2(2018). 1-gen-2018 Cappiello, MarcoWahlberg, Patrik + conormalshubin.pdf1702.03111.pdf
Propagation of Gabor singularities for Schrödinger equations with quadratic Hamiltonians / Pravda-Starov, Karel; Rodino, Luigi; Wahlberg, Patrik. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 291:1(2018), pp. 128-159. 1-gen-2018 Wahlberg, Patrik + Pravda-Starov_et_al-2018-Mathematische_Nachrichten.pdf1411.0251.pdf
Propagation of polynomial phase space singularities for Schrödinger equations with quadratic Hamiltonians / Wahlberg, Patrik. - In: MATHEMATICA SCANDINAVICA. - ISSN 0025-5521. - 122:1(2018), pp. 107-140. 1-gen-2018 Wahlberg, Patrik Wahlberg_eprint.pdf1411.6518.pdf
The Weyl product on quasi-Banach modulation spaces / Chen, Yuanyuan; Toft, Joachim; Wahlberg, Patrik. - In: BULLETIN OF MATHEMATICAL SCIENCES. - ISSN 1664-3607. - 9:2(2019). [10.1142/S1664360719500188] 1-gen-2019 Wahlberg, Patrik + weylquasibanach2.pdf1605.00318.pdf
Shubin type Fourier integral operators and evolution equations / Cappiello, Marco; Schulz, René; Wahlberg, Patrik. - In: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. - ISSN 1662-9981. - 11:1(2020), pp. 119-139. [10.1007/s11868-019-00288-0] 1-gen-2020 Cappiello, MarcoWahlberg, Patrik + shubinFIOevolutionOF.pdf1805.10922.pdf
The Gabor wave front set of compactly supported distributions / Wahlberg, Patrik. - STAMPA. - (2020), pp. 507-520. 1-gen-2020 Wahlberg Patrik Gaborcompact.pdf1905.07336.pdf
Lagrangian distributions and Fourier integral operators with quadratic phase functions and Shubin amplitudes / Cappiello, Marco; Schulz, René; Wahlberg, Patrik. - In: PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES. - ISSN 0034-5318. - 56:3(2020), pp. 561-602. [10.4171/PRIMS/56-3-5] 1-gen-2020 Cappiello, MarcoWahlberg, Patrik + PRIMS-2020-056-003-05.pdf1802.04729.pdf
Correction to: Propagation of exponential phase space singularities for Schrödinger equations with quadratic Hamiltonians / Carypis, Evanthia; Wahlberg, Patrik. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - 27:2(2021). 1-gen-2021 Wahlberg, Patrik + Carypis-Wahlberg2021.pdfcorrection2.pdf
Semigroups for quadratic evolution equations acting on Shubin-Sobolev and Gelfand-Shilov spaces / Wahlberg, Patrik. - In: ANNALES FENNICI MATHEMATICI. - ISSN 2737-0690. - (2022). 1-gen-2022 Wahlberg Patrik -
Mostrati risultati da 1 a 11 di 11
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile